# SDR FDEA201907081509

- Difficulty date: July 8, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 91,361 hours, 34,075 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 61174
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-DEPARTURE CHECK, FOUND NUMEROUS EMERGENCY EXIT SIGNS AND R1 EXTERIOR LIGHT INOP.  ATTEMPTED TO CHARGE EMERGENCY LIGHT BATTERIES USING SHIP'S POWER FOR 1 HOUR.  NO HELP.  REMOVED AND REPLACED #2 EMERGENCY LIGHT BATTERY ASSY IN REF TO AMM 33-51-07-2.  OPS CHECK GOOD.  A/C OK FOR  SERVICE.
